RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 6, Pages 947–950 (Mi mz8523)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On the Stability of the Equilibrium Position of an Oscillator under Periodic Perturbations

Yu. N. Bibikov

Saint-Petersburg State University

Keywords: oscillator, stability of equilibrium position, periodic perturbation, irreducible fraction, analytic function.

DOI: https://doi.org/10.4213/mzm8523

Full text: PDF file (308 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 95:6, 873–876

Bibliographic databases:

Received: 24.09.2013

Citation: Yu. N. Bibikov, “On the Stability of the Equilibrium Position of an Oscillator under Periodic Perturbations”, Mat. Zametki, 95:6 (2014), 947–950; Math. Notes, 95:6 (2014), 873–876

Citation in format AMSBIB
\Bibitem{Bib14}
\by Yu.~N.~Bibikov
\paper On the Stability of the Equilibrium Position of an Oscillator under Periodic Perturbations
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 6
\pages 947--950
\mathnet{http://mi.mathnet.ru/mz8523}
\crossref{https://doi.org/10.4213/mzm8523}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3306231}
\elib{http://elibrary.ru/item.asp?id=21826519}
\transl
\jour Math. Notes
\yr 2014
\vol 95
\issue 6
\pages 873--876
\crossref{https://doi.org/10.1134/S0001434614050320}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338338200032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903388293}


Linking options:
  • http://mi.mathnet.ru/eng/mz8523
  • https://doi.org/10.4213/mzm8523
  • http://mi.mathnet.ru/eng/mz/v95/i6/p947

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bibikov Yu.N. Bukaty V.R. Trushina N.V., “On the Stability of the Equilibrium Under Periodic Perturbations of An Oscillator With a Power-Law Restoring Force With a Rational Exponent”, Pmm-J. Appl. Math. Mech., 80:6 (2016), 443–448  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:184
    Full text:71
    References:30
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020